| Model Number |
2975-00-710 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Not Applicable (3189); No Code Available (3191)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the instruments broke while trying to disengage proximal body.There was an (1) one hour of surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument found the alleged complaint unconfirmed but found a different failure upon inspection of the instrument.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned instrument cannot confirm the complaint that instrument is broken.However, visual exam found the threaded cap is cross threaded on the returned reclaim dismbly trq shft 95mm and cannot be disassembled.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.